# SDR DALA2020100603297

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT WING FRONT SPAR LOWER CHORD STA 711.50 FRONT SPLICE STRAP (EXTERNAL) 2ND FASTNER FROM THE OUTBOARD SIDE FORWARD FASTNER HAS INDICATIONS OF DEFECTS IN 2 DIRECTIONS AROUND THE COLLAT OF THE FASNTNER. FASTNER IS MARKED IN RED SHARPIE. C/W ERA 586567-14AD. (LP 1626119)
